| Model Number |
3241 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the burr was stuck on guidewire.The 90% stenosed target lesion was located in the main artery.A 1.25mm rotablator plus and rotawire were selected for use.During the procedure, it was noted that the burr was stuck on wire.The procedure was completed with another of the same device.There were no complications reported, and the patient was stable post procedure.
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of the rotablator rotalink plus atherectomy system.The advancer and burr catheter were returned not connected.Visual inspection of the device did not identify any damages or defects.After destructive testing was performed, inspection revealed that the coil was kinked and stretched within the sheath at the handshake connection.The burr housing was dismantled as the handshake connection was not retrievable from the burr housing.The interior components were inspected for damages or defects.Microscopic inspection of the device did not identify any damages or defects.After destructive testing was performed, inspection revealed that the sheath was worn.Product analysis confirmed the reported event, as the coil was stretched and kinked and the sheath was worn.It was considered likely that the reported events were attributable to the damaged coil.
Event or Problem Description